# SDR R61A201710050781

- Difficulty date: October 5, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 34,516 hours, 20,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17012118001
- Condition: Corroded
- Part time: 34,516 hours, 20,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE FWD LAVATORY MOUNT.  REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-75-16.
